Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A set of postulates for fields


Author: Norbert Wiener
Journal: Trans. Amer. Math. Soc. 21 (1920), 237-246
MSC: Primary 12E99
MathSciNet review: 1501142
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12E99

Retrieve articles in all journals with MSC: 12E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1920-1501142-3
Article copyright: © Copyright 1920 American Mathematical Society